# SDR HEEA954450

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Z
- Make and model: Bell 206L-3
- Aircraft serial: 51610
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. REPLACED BURNT F401 FUSE, INSTALLED Q415 HEAT SINK.  REPAIRED CONNECTION AT LOCAL OSCILLATOR.  RETURNED TO SERVICE.
